# SDR DALA2023112209656

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 95,161 hours, 43,747 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0675 -FCNT/DE- DUE TO TRAILING EDGE ASYM MESSAGE. CORRECTIVE ACTION: REPLACED RIGHT FLAP POSITION TRANSMITTER.
